# SDR SWAA2022030134667

- Difficulty date: January 1, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR SPLICE SUPPORT AT STA 887 HAS MULTIPLE SPOTS OF CORROSION ON UPPER SURFACE FROM RBL 22 TO LBL 6 / REMOVED CORROSION AFT CARGO BAY FLOOR SPLICE SUPPORT STA 887 RBL 22 TO LBL 6 NO SRM ENTRYS AVAILABLE; REPLACED WITH NEW PART PER SRM 51-10-02-0G-0. LOCATED AND DRILLED NEW SPLICE SUPPORT IAW SRM 51-40-05-0G-0; DWG# 146A9401. P.O.# 725077 RECEIPT# 5078496 PN# 146A9401U21 INSTALLED NUTPLATES IAW DWG# 146A9401 REV A AND SRM 51-40-02-0G-0. PART TO BE INSTALLED ON JPANEL-141-CLOSE CARD
